# SDR 00FDEA00480

- Difficulty date: July 20, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19193
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Part number: 652661430
- Part serial: 19312
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON T/O AND DURING FLAP RETRACTION I/B FLAPS STUCK JUST PRIOR TO FLAPS 2 ON GAUGE CAUSING SPLIT TRAILING EDGE FLAP MALFUNCTION.  RED TABS PROC COMPLIED WITH.  FOUND RT I/B JACK SCREW END BROKEN AND ELEPHANT EAR JAMMED BETWEEN FLAP AND A/C.  *S/D*  REMOVED AND REPLACED TRANSMISSION AND JACKSCREW ASSY PER 727-100 MM 27-51-141.  REMOVED AND REPLACED ELEPHANT EAR ASSY PER MM 27-51-22.  FLAPS OPS CK OK.
